| Model Number |
LC525IMSO |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
07/12/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Provider alleges the consumer was sitting in the chair when the chair allegedly came apart and is now allegedly in two pieces.
Additional Manufacturer Narrative
The device has not been made available for evaluation.Should further information of the device become availabe, a follow-up report will be issued.
Additional Manufacturer Narrative
The seat back was broken uniformly above both kd receivers.The fractures appear to be in the basis wood of the side frame and not related to joint/chair construction.Although a great deal of uncertainty surrounds why the seat back fractured, the presence of sheet rock residue on the seat back leads the evaluator to believe the chair was operated against an obstruction and without the required 30" of clearance defined in the product literature.
Event or Problem Description